# SDR UALA2012082704787

- Difficulty date: August 27, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 67,652 hours, 9,816 cycles
- Engine: Pwa PW40903
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8088001
- Part serial: 49
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE SHUTDOWN AFTER ARRIVAL, FUEL VAPOR OBSERVED FROM EXHAUST PIPE OF LEFT ENGINE.  REPLACED FMU. ENGINE RUN CHECK PER JRH - OK.  REPLACED FMU.  ENGINE RUN CHECK PER JRH - OK.  NO DEFECTS NOTED.
